# SDR ZZDA2010335

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Engine: Rroyce BR700715C130
- Engine time: 16,488 hours, 10,878 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, A, M
- Precautionary procedure: C

## Discrepancy

WHEN ADDING POWER FOR TAKEOFF EXPERIENCED COMPRESSOR STALL LEVEL 2 ALERT FOR LEFT ENGINE.  ACCOMPANIED BY AUDIBLE POP, TGT EXCEEDANCE OF 974.  OTHER AIRCRAFT REPORTED TAILPIPE FIRE.  DID NOT FEEL SURGE.  REMOVED AND REPLACED NR 1 ENGINE.
